# SDR RAIA201904260031

- Difficulty date: April 12, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ANGLE AT FR 46 CRACKED-          REMOVED AND FAB NEW ANGLE. INSTALLED ANGLE, STILL REQUIRES 2 HI-LOK TO BE INSTALLED AND NUTPLATE HOLES TO BE PICKED UP FROM FAIRING. INSTALLED HI-LOKS, APPLIED SEALANT AND PICKED UP NUT PLATE HOLES.
